MathSciNet Relay Station
MathSciNet bibliographic data
MR247734 65.25 (33.00)
Bulirsch, R. An extension of the Bartky-transformation to incomplete elliptic integrals of the third kind. Numer. Math. 13 1969 266–284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement